MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL

BOSTON SCIENTIFIC CORPORATION ZERO TIP; DISLODGER, STONE, BASKET, URETERAL, METAL
Model Number M0063901050
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.
 
Event or Problem Description
It was reported that during procedure a zero tip nitinol stone retrieval was used.The basket broke off inside the ureter during attempt to remove the broken nephrostomy tube.The procedure was completed without further incident.There were no patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block h6: imdrf device code a0501 captures the reportable event of detachment of device or device component.Block h11: the device was not returned for analysis; therefore, no physical or visual analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information provided, the most probable cause of the reported issue cannot be established due to lack of evidence.Additionally, without a proper evaluation of the device or objective evidence, it remains unknown the most probable causes that could have contributed to the event.A review of the device history record (dhr) confirmed that this device met specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.A risk review was completed and confirmed that the events of basket detachment of device or device component and unretrieved device fragments (udf) were defined in the risk documentation and is documented accordingly.This event type has been accounted during product risk analysis to support acceptable risk benefits for the product.Therefore, this complaint is assigned an investigation conclusion code of cause not established since the investigation findings do not lead to a clear conclusion about the cause of the reported adverse event.
 
Event or Problem Description

Brand Name
ZERO TIP
Common Device Name
DISLODGER, STONE, BASKET, URETERAL, METAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24866763
Report Number2124215-2026-19918
Device Sequence Number9239060
Product Code FFL
UDI-Device Identifier08714729469643
UDI-Public(01)08714729469643(17)271125(10)38050601
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Risk Manager
Type of Report Initial,Followup
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063901050
Device Catalogue NumberM0063901050
Device Lot Number0038050601
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/16/2026
Supplement Date Received by Manufacturer04/19/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/13/2026
Date Device Manufactured11/25/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age34 YR
Patient SexFemale
Patient Weight77 KG